# SDR ASAA2014031507201

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 1,094 hours, 350 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, APU FAILED TO START, FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED APU BITE CHECK IAW FIM 49-40, TASK 821. INTERMITTENT FAULT. NO HISTORY 30 DAYS.  RECORDED FAULT 49-41254.
